MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE HOT BIOPSY FORCEPS

OLYMPUS MEDICAL SYSTEMS CORP. DISPOSABLE HOT BIOPSY FORCEPS
Model Number FD-210U
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The service center was informed that the during the procedure two devices of the same lot did not work properly.The device contact was reported to be intermittent which caused a delay of treatment resulting in excessive bleeding.A clip was used to control the bleeding and complete the procedure.Additional information has been requested, but is not available at the time of this report.This report is for device 2 of 2.

Brand Name
DISPOSABLE HOT BIOPSY FORCEPS
Common Device Name
DISPOSABLE HOT BIOPSY FORCEPS
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8884631
Report Number2951238-2019-01055
Device Sequence Number2548353
Product Code KGE
UDI-Device Identifier04953170158759
UDI-Public04953170158759
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2019
Report Date (Section F) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFD-210U
Device Lot Number8YV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/17/2019
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA08/12/2019